A 74-year-old woman went to the emergency room for lower extremity pain. There were no pathological data except for arthroscopic deformities in the knees. Analgesic treatment was indicated with an opioid drug.
María is a 64 year-old woman. She works very hard at home, even with her daily back pain. She had a diagnosis of polineuropathy in relation to diabetes lasting for 20 years, causing pain in both legs. In the last year the pain has increased and is more intense on her right hip, it seems to be different, but her doctor associates the pain with her usual spine problems.. Continue reading RCA: a change in the pain→
An 80-year-old man had a diagnosis of heart failure, atrial fibrilation and diabetes. He was taking digoxin and warfarin. He went to the Emergency Department with nausea, vomiting and pain on his upper right quadrant. No bleeding was present but the hemoglobin level value was 7,9 g/dl. Digoxin level was higher than normal. The initial diagnosis was digoxin overdose and anemic syndrome.